# SDR 97ZZZX1418

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N12411
- Make and model: Boeing 727243
- Aircraft serial: 22052
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720b
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-10 INSPECTION, CORROSION WAS NOTED ON BOTH LT AND RT SIDES OF AIR CONDITIONING FROM AIR INLET ACTUATOR ACCESS PANELS AT STA 720B, FROM RBL 10 TO LBL 10.
